# SDR MASA200600134

- Difficulty date: January 20, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 5,255 hours, 3,745 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6584 OAK - AILERON TRIM FULL RIGHT, WILL NOT TRIM TO THE LEFT.  MX OPS CHECK WITH NO FAULTS NOTED.  NO FURTHER ACTION REQUIRED.
